# SDR ASAA2013040494369

- Difficulty date: April 4, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 21,581 hours, 6,557 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 8927
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 24,412 hours, 7,560 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP MASTER CAUTION COMES ON WHEN PUSHING MASTER CAUTION.  IT RESETS WHEN RESET IS PUSHED.  ACFT GROUNDED.  R & R FWD CABIN ZONE TEMP VALVE OPS AND LEAK CHECKED GOOD IAW AMM 21-61-21-000-801.
